# SDR AU980685

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: 4708183
- Condition: Warped
- Location: Rt Turbocharger
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE TURBOCHARGER WASTEGATE BUTTERFLY VALVE WARPED CAUSING THE VALVE TO STAY OPEN.
